# SDR C77A20130929003

- Difficulty date: September 25, 2013
- Submitted: September 29, 2013
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 16,058 hours, 9,161 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 400
- Part time: 16,058 hours, 9,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK, 2, SHELF (B)- (9009)- ELONGATED HOLE ON PANEL 516DB.  ACCOMPLISHED PERMANENT REPAIR TO LT WING PANEL 516DB DAMAGED FASTENER HOLE IAW EA E175-57-170.
